# SDR HEEA078807

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,169 hours
- Engine: Allsn 250C30
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 23007827
- Part serial: 2819
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STUCK IN ON POSITION. REPLACED WITH SERVICEABLE VALVE.
